72 127

Cited 0 times in

Coagulopathy Caused by Concurrent Ciprofloxacin and Warfarin Use: What Other Factors Induce Coagulopathy?

Authors
 Sungmo Jung  ;  Misung Park  ;  Won Jin Kim  ;  Chang Oh Kim 
Citation
 Journal of the Korean Geriatrics Society (노인병), Vol.17(1) : 47-54, 2013 
Journal Title
 Journal of the Korean Geriatrics Society  (노인병) 
ISSN
 1229-2397 
Issue Date
2013
Abstract
Background To assess factors affecting the prolongation of the international normalized ratio (INR) with concurrent warfarin and ciprofloxacin use. Methods A retrospective case-control study was performed at a single, 2,000-bed tertiary hospital between January 2007 and December 2009. Thirty-three patients who were on warfarin and ciprofloxacin concurrently were enrolled. Demographics and clinical data were collected from medical records. Results Nine patients were assigned to the case group (prolonged INR) and 19 patients to the control group (normal INR). Activities of daily living (ADL) and total number of classes of medications taken demonstrated significant differences between the groups (15.33 vs. 7.11, p<0.001; 7.11 vs. 5.47, p=0.041). No bleeding complications occurred during this study. Conclusion As ADL reflects patient performance status and general condition of an individual, we conclude that a poor general condition is associated with coagulopathy in persons concurrently using warfarin and ciprofloxacin.
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/86854
DOI
10.4235/jkgs.2013.17.1.47
Appears in Collections:
1. Journal Papers (연구논문) > 1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실)
Yonsei Authors
김원진(Kim, Won Jin) ; 김창오(Kim, Chang Oh) ; 박미성(Park, Mi Sung) ; 정성모(Jung, Sung Mo)
사서에게 알리기
  feedback
Files in This Item:
T201301534.pdf Download
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse